# SDR FDEA2020021860344

- Difficulty date: February 16, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 62,119 hours, 23,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383221120400
- Condition: Cracked
- Location: Frames 52-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL  1959 BETWEEN FR 52 AND FR 53 SCALLOP BETWEEN 6,7, I  INCHES   AFT OF FR 52 BROKEN REMOVED AND REPLACED SEAT TRACK LBL   1959 IAW SRM 51-40-21 FR45 TO FR54. DAMAGED   SCALLOPS ON SEAT TRACK FOUND OUT OF LIMITS IAW 53-10-16.  MAJOR REPAIR.
